MathSciNet Relay Station
MathSciNet bibliographic data
MR364556 (51 #810) 22E45
Penney, Richard Entire vectors and holomorphic extension of representations. I, II. Trans. Amer. Math. Soc. 198 (1974), 107–121; ibid. 191 (1974), 195–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement